# SDR 2017F00107

- Difficulty date: July 17, 2017
- Submitted: July 17, 2017
- Operation: General aviation
- Aircraft: N401HP
- Engine: Allsn 250C20B
- Engine time: 12,665 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Condition: Failed
- Location: Turbine
- Part time: 1,379 hours
- Component: Turbine, Allsn
- Component part number: 23038241
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE CHIP LIGHT CAME ON, TURBINE WAS INSPECTED AND THE NR 5 BEARING WAS FOUND TO BE THE CAUSE OF METAL GENERATION.
